Partitioning graphs of bounded tree-width
The paper discusses vertex partitions and edge partitions of graphs of bounded tree-width into graphs of smaller tree-width. The first part of the paper proves the existence of several kinds of such partitions. The second part, which has a Ramsey-theoretic character, shows that some of the results of the first part are close to being best possible. The last section of the paper presents a result on partitioning graphs of bounded tree-width into star-forests.
Publication Source (Journal or Book title)
Ding, G., Oporowski, B., Sanders, D., & Vertigan, D. (1998). Partitioning graphs of bounded tree-width. Combinatorica, 18 (1), 1-12. https://doi.org/10.1007/s004930050001